# SDR DALA2023060604557

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND ON PERMANENT REPAIR BTW STA Y=243 AND 3" ABOVE OF LONGERON 17L AT FUSELAGE. SUMMARY OF NRC 00283: DOUBLER ON PERMANENT REPAIR BTW STA Y=243 AND 3" ABOVE OF LONGERON 17L AT FUSELAGE WAS REPLACED PER B717 SRM 53-00-01-2R PROCEDURE 6. PERFORM A GVI EVERY 8000 CYCLES PER B717-200 SRM 53-00-01-2R-6. (LP #2798609)
